# SDR UIEA2024052900466

- Difficulty date: June 3, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N5233A
- Make and model: Boeing 737-8
- Aircraft serial: 34029
- Aircraft time: 52,793 hours, 25,645 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Rt Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE RIGHT AUTOMATIC OVERWING EXIT DOOR OUTER SKIN WITH SCRATCH AT STA 635 ON LEVEL STR 14R-15R.( PERFOMED BLEND OUT ON OVERWING EXIT DOOR OUTER SKIN DUE TO SCRATCH AND FOUND WITHIN FLIGHT OPERATION LIMITS AREA B IAW B737-800BCF SRM 52-20-01-1A-1 PARAG 4C FIG 103, DETAIL D, TABLE 101 AREA B, FIG 104. NOTE, THIS BLEND OUT IS ACCEPTABLE TO BOEING AS A PERMANENT REPAIR DOCUMENTED ON BOEING  MESSAGE NÂ° COO-TLS-24-0108-02B DATED MAY/ 08/24. ATATCHED IS A COPY FROM BOEING OF THE REPAIR AND DEVIATION RECORD ( RDR) FORM OF ACCEPTANCE DATED ON MAY/24/24. )
